# SDR UALA2011042101924

- Difficulty date: April 20, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N796UA
- Make and model: Boeing 777222
- Aircraft serial: 26931
- Aircraft time: 59,212 hours, 8,449 cycles
- Engine: Pwa PW40903
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FUELING OPERATION, FOUND FUEL SEEPING FROM LT JETTISON VALVE.  VALVE DEF IN CLOSED POS PER MEL.  CB COLLARED.  NO FUEL NOTED.  PER MEL FUEL TANK ENTRY REQUIRED THROUGH ACCESS PNL 543AB.  2-3 SHIFT SLOT FOR TANK ENTRY RQSTD VIA RQSLOT.  VALVE AND ACTUATOR WERE REPLACED ON PTT 2122060.  REPLACED NOZZLE VALVE ACTUATOR NO HELP, FUEL STILL LEAKING OUT FROM L JETT NOZZLE. ALSO DURING FUEL JETTISON SYSTEM OP CK, L FUEL JETT ISLN VLV STUCK IN 'IN TRANSIT' MODE, RECYCLING CB NO HELP.  FUEL JETT SYS OP CK TASK 28-31-00-720-801 DID NOT PASS.  ACP LT FUEL JETTISION NOZZLE VALVE ACTUATOR REPLACEMENT.  FUEL JET SYS OPS CK OK
